Differential geometry of the q-superplane


ÇELİK S.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.31, no.48, pp.9695-9701, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 48
  • Publication Date: 1998
  • Doi Number: 10.1088/0305-4470/31/48/006
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Page Numbers: pp.9695-9701

Abstract

Hopf algebra structures on the extended q-superplane and its differential algebra are defined. An algebra of forms which are obtained from the generators of the extended q-superplane is introduced and its Hopf algebra structure is given.